Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 110, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 18, 2007, 1:38 PM CDT for Marathon County, Shawano County, Wisconsin. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2007, 1:38 PM CDT (18:38 UTC)
- Expired
- Jul 18, 2007, 2:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
Counties Marathon County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 102 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 1:40 PM CDT | TSTM WND GST 48 | Ringle, WI | ALSO 1/2 INCH HAIL. TIME ESTIMATED. REPORT RELAYED BY WAOW-TV. |
| Jul 18, 1:50 PM CDT | HAIL 1.75 | 2 N Hatley, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 1:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.6 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1211 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 181838 SVRGRB WIC073-115-181930- /O.NEW.KGRB.SV.W.0110.070718T1838Z-070718T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 138 PM CDT WED JUL 18 2007 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN MARATHON COUNTY IN CENTRAL WISCONSIN... WESTERN SHAWANO COUNTY IN NORTHEAST WISCONSIN... * UNTIL 230 PM CDT * AT 137 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 12 MILES NORTH OF BEVENT...OR ABOUT 12 MILES EAST OF WAUSAU...AND MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WITTENBERG BY 205 PM... SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4509 8944 4469 8963 4468 8905 4489 8886 $$ KURIMSKI
4 follow-up statements
000 WWUS53 KGRB 181848 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 148 PM CDT WED JUL 18 2007 WIC073-115-181930- /O.CON.KGRB.SV.W.0110.000000T0000Z-070718T1930Z/ MARATHON-SHAWANO- 148 PM CDT WED JUL 18 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR WESTERN SHAWANO AND EASTERN MARATHON COUNTIES... AT 146 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ELAND TO BEVENT...OR ALONG A LINE EXTENDING FROM 18 MILES SOUTH OF ANTIGO TO 19 MILES NORTHEAST OF STEVENS POINT...MOVING SOUTHEAST AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... ELDERON BY 155 PM... SHEPLEY...WITTENBERG AND GALLOWAY BY 200 PM... SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4509 8944 4469 8963 4468 8905 4489 8886 $$ KURIMSKI
000 WWUS53 KGRB 181856 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 154 PM CDT WED JUL 18 2007 WIC073-115-181930- /O.CON.KGRB.SV.W.0110.000000T0000Z-070718T1930Z/ MARATHON-SHAWANO- 154 PM CDT WED JUL 18 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR WESTERN SHAWANO AND EASTERN MARATHON COUNTIES... AT 150 PM...AN EMERGENCY MANAGER REPORTED A LINE OF SEVERE THUNDERSTORMS PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...IN HATLEY. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ELAND TO BEVENT...OR ALONG A LINE EXTENDING FROM 19 MILES SOUTH OF ANTIGO TO 19 MILES NORTHEAST OF STEVENS POINT...MOVING SOUTHEAST AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... SHEPLEY...WITTENBERG AND GALLOWAY BY 200 PM... WHITCOMB BY 210 PM... SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4509 8944 4469 8963 4468 8905 4489 8886 $$ KURIMSKI
000 WWUS53 KGRB 181907 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 207 PM CDT WED JUL 18 2007 WIC073-115-181930- /O.CON.KGRB.SV.W.0110.000000T0000Z-070718T1930Z/ MARATHON-SHAWANO- 207 PM CDT WED JUL 18 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR WESTERN SHAWANO AND EASTERN MARATHON COUNTIES... AT 203 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE HAIL...AND DAMAGING WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WITTENBERG TO GALLOWAY...OR ALONG A LINE EXTENDING FROM 22 MILES SOUTH OF ANTIGO TO 21 MILES NORTHEAST OF STEVENS POINT...MOVING SOUTHEAST AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... WHITCOMB BY 215 PM... TIGERTON BY 220 PM... SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4501 8921 4469 8944 4468 8905 4489 8886 $$ KURIMSKI
000 WWUS53 KGRB 181921 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 221 PM CDT WED JUL 18 2007 WIC073-115-181931- /O.EXP.KGRB.SV.W.0110.000000T0000Z-070718T1930Z/ MARATHON-SHAWANO- 221 PM CDT WED JUL 18 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SHAWANO AND EASTERN MARATHON COUNTIES EXPIRES AT 230 PM CDT... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9 PM. LAT...LON 4501 8921 4469 8944 4468 8905 4489 8886 $$ KURIMSKI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:48 AM CDT, 9 hours 50 minutes earlier.
Area forecast discussion, Jul 18, 3:48 AM CDT, 9 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 348 AM CDT WED JUL 18 2007 .SYNOPSIS...LARGE SCALE PATTERN HIGHLY AMPLIFIED...WITH STG RIDGE EXTENDING NWD ALONG THE ROCKIES. A SHARP TROF WAS LOCATED OFF THE WEST COAST. A LARGER AND DEEPER TROF WAS CENTERED OVER ERN CANADA... AND EXTENDED SWD INTO THE ERN CONUS. THE PATTERN SHOULD GRADUALLY LOSE SOME AMPLITUDE AS THE NRN PORTION OF THE UPR RIDGE LEANS EWD AND BECOMES ORIENTED FM CO TO HUDSON BAY BY LATE IN THE WEEKEND. A BROADENING OF THE RIDGE NEXT WK WL RESULT IN THE MAIN WESTERLIES RETREATING ALMOST TOTALLY INTO CANADA. WARM AND HUMID CONDITIONS TDA WL BE REPLACED BY COOLER AND MUCH DRIER AIR AS CANADIAN SFC HIGH BUILDS SWD IN THE WAKE OF STG SHRTWV DIGGING INTO THE BASE OF THE ERN UPR TROF. READINGS...AND LIKELY HUMIDITIES...WL TREND UPWARD LATER IN THE FCST PERIOD AS THE UPR RIDGE EXPANDS OVER THE AREA. SOME OF THE FCST AREA WL GET SIG RAIN THE NEXT 24 HRS...THROUGH COVERAGE PROBABLY WON/T BE COMPLETE. THEN AT LEAST SEVERAL DAYS OF DRY WX EXPECTED AS CANADIAN HIGH BUILDS INTO AND THEN LINGERS OVER THE RGN. RISING UPR HEIGHTS WL NOT BE FAVORABLE FOR PCPN LATER IN THE FCST PERIOD...THOUGH A FEW OF THE MED RANGE MODELS HINTED THAT WK REMNANTS OF CURRENT ERN CONUS TROF COULD RETROGRADE BACK INTO THE AREA LATE. IF THAT OCCURS...AND ODDS ARE PROBABLY LESS THAN 50/50 THAT IT WL...IT COULD BRING SCT DIURNAL CONVECTION LATER NEXT WK. OVERALL THOUGH...LITTLE PCPN APPEARS LIKELY AFTER TNGT. && .SHORT TERM...TDA/TNGT/THU. STILL A TOUGH PCPN FCST AS DIFFICULT TO LOCK ONTO AND TRACK FEATURES LIKELY TO TRIGGER CONVECTION. MCS WITH TRAINING CELLS PRODUCING DANGEROUS FLASH FLOODING SITN OVER FAR SW WI/NE IA/NW IL SHOULD KEEP THE MAIN FRONT LOCKED SW OF THE AREA TDA. STILL...ENOUGH MOISTURE ALREADY ACRS THE AREA AND THERE WL BE SOME SUN TDA...SO ATM SHOULD BECOME QUITE UNSTABLE BY AFTN. EVEN WK DISTURBANCES RIDING SEWD IN NWLY UPR FLOW LIKELY TO TRIGGER STORMS...SO WENT WITH SCT TSRA ACRS THE AREA DURING THE AFTN. CANADIAN HIGH BUILDING SEWD WL PUSH A COLD FRONT ACRS THE AREA TNGT. FRONTAL SYSTEM STILL GETTING ORGANIZED...AND WK AND VERY CHAOTIC PRESSURE PATTERN FM NW WI NWWD INTO SWRN ONTARIO MAKES IT DIFFICULT TO GET A GOOD HANDLE ON FEATURE RIGHT NOW. GFS TIMING OF FEATURE IS QUICKER...AND LEANED IN THAT DIRECTION ONLY BECAUSE GFS MORE LIKELY TO HAVE A BETTER HANDLE ON THE OVERALL PATTERN. EVEN THROUGH FRONT WL COME ACRS THE AREA AT NGT THERE SHOULD BE ENOUGH INSTABILITY TO GENERATE TSRA. CARRIED SCT TSRA INTO THE EVENING...THEN STARTED TO TAPER THINGS DOWN LATER TNGT. LINGERED LOW CHC POPS OVER THE S/SE INTO EARLY THU. SPC PLACED ABOUT THE SRN 1/2 OF THE FCST AREA IN THE DAY 1 SLGT RISK OF SVR WX. GIVEN THE EXPECTED INSTABILITY AND NWLY UPR FLOW STRENGTHENING WITH HEIGHT AND PRODUCING STRAIGHT LINE HODOGRAPHS...CANNOT RULE SVR OUT ANYWHERE IN THE FCST AREA. THREAT DOES NOT LOOK WIDESPREAD/HIGH ENOUGH TO INCLUDE EXPLICIT SVR IN THE GRIDS/ZONES ATTM...BUT WL MENTION IN THE MORNING HWO. WL ALSO MENTION HVY RAINFALL GIVEN THE HIGH PWATS AND TRAINING OF STORMS THAT/S BEEN OCCURRING. DRIER AIR WL SURGE INTO THE AREA THU BEHIND THE FRONT. WENT WITH BLEND OF MAV/MET TEMPS. ALSO INCREASED THE WINDS AS THERE SHOULD BE PRETTY DEEP MIXING AND THE FCST AREA WL BE JUST TO THE RIGHT OF THE STG VORT DIGGING SEWD TOWARD THE LOWER GREAT LAKES. .LONG TERM...THURSDAY NIGHT THROUGH SUNDAY NIGHT. THIS PART OF THE FORECAST IS EXPECTED TO REMAIN FREE OF PRECIPITATION AS A 500 MB RIDGE EXPANDS TO COVER THE WESTERN HALF OF THE CONUS. THE RIDGE FLATTENS A BIT LEAVING SOUTHERN CANADA IN NEARLY ZONAL FLOW WITH WEAK UPPER FLOW ACROSS THE STATES. SURFACE HIGH PRESSURE NEAR LAKE WINNIPEG IS FORECAST TO SLIDE SOUTHEAST INTO THE REGION ON THURSDAY NIGHT. THE HIGH WILL HOLD SWAY THROUGH SUNDAY NIGHT. THIS WILL LEAD TO MOSTLY CLEAR/PARTLY CLOUDY CONDITIONS WITH TEMPERATURES STARTING OUT BELOW NORMAL UNTIL SURFACE FLOW SHIFTS MORE TO THE SOUTH/SOUTHEAST. DO NOT EXPECT HIGHS TO BE MUCH ABOVE NORMAL THROUGH SUNDAY AS THE STRONGEST WARM ADVECTION WILL BE WEST OF THE AREA UNTIL THE EARLY PART OF THE WORK WEEK. && .AVIATION...VLIFR CIGS AND VSBYS SCT ACRS THE FCST AREA EARLY THIS MORNING. EXPECT CONDITIONS TO IMPROVE AFTER DAYBREAK. WL LIKELY TRY TO PICK OUT MOST LIKELY TIME FOR TSRA LATER TDA AND THEN LIMIT TS TO THOSE TIME WITH THE 12Z TAFS. BUT THERE WL BE A RISK OF TSRA ACRS THE AREA WELL INTO TNGT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/MG
Hazardous weather outlook, Jul 18, 11:20 AM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1120 AM CDT WED JUL 18 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1120 AM CDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA THIS AFTERNOON AND THIS EVENING. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY RISK IS OF DAMAGING WIND GUSTS...BUT HAIL TO 1 INCH IN DIAMETER AND HEAVY RAINFALL ARE ALSO POSSIBLE. THE GREATEST RISK OF SEVERE WEATHER WILL BE BETWEEN 100 PM AND 1000 PM. SOME OF THE THUNDERSTORMS MAY ALSO CONTAIN LOCALLY HEAVY RAIN AND PRODUCE PONDING OF WATER ON ROADWAYS AND SOME STREET FLOODING IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-564-191130- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1120 AM CDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING. SOME OF THE STORMS COULD PRODUCE DANGEROUS WIND GUSTS... HAIL TO 1 INCH IN DIAMETER AND HEAVY RAINFALL. THE GREATEST RISK OF SEVERE WEATHER WILL BE BETWEEN 100 PM AND 1000 PM. AREAS OF DENSE FOG MAY ALSO REDUCE VISIBILITIES TO LESS THAN A QUARTER OF A MILE ALONG THE COASTAL WATERS OF LAKE MICHIGAN THIS AFTERNOON AND THIS EVENING. ANY FOG SHOULD DISSIPATE OVERNIGHT AS DRIER AIR MOVES INTO THE REGION ON GUSTY NORTH WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED THURSDAY. ECKBERG
In the hours before
Special weather statement, Jul 18, 12:54 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1254 PM CDT WED JUL 18 2007 WIZ018-019-030-181830- LANGLADE-LINCOLN-MARATHON- 1254 PM CDT WED JUL 18 2007 ...STRONG THUNDERSTORMS DEVELOPING ACROSS LINCOLN AND MARATHON COUNTIES... AT 1251 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF MERRILL TO 6 MILES SOUTH OF MERRILL...MOVING SOUTHEAST AT 20 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS... ARE POSSIBLE WITH THESE STORMS. THE THUNDERSTORMS WILL BE NEAR... WAUSAU AROUND 115 PM... WESTON AROUND 130 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. THE HEAVY RAINS MAY CAUSE SOME MINOR STREET FLOODING. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KURIMSKI
Special weather statement, Jul 18, 1:25 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 125 PM CDT WED JUL 18 2007 WIZ013-018>021-030-031-073-074-181930- NORTHERN MARINETTE-SOUTHERN MARINETTE-LINCOLN-LANGLADE-MENOMINEE- NORTHERN OCONTO-SOUTHERN OCONTO-MARATHON-SHAWANO- INCLUDING CRIVITZ...TOMAHAWK...ANTIGO AND WAUSAU 125 PM CDT WED JUL 18 2007 ...STRONG THUNDERSTORMS DEVELOPING ACROSS THE AREA... AN AREA OF THUNDERSTORMS IS RAPIDLY DEVELOPING ACROSS MARATHON AND OCONTO COUNTIES. THESE STORMS COULD PRODUCE GUSTY WINDS TO 40 MPH...HAIL UP TO ONE HALF OF AN INCH IN DIAMETER...AND HEAVY DOWNPOURS. THE STRONGEST STORMS ARE EXPECTED TO BE FROM WAUSAU AND TOMAHAWK...EASTWARD TO OCONTO AND MARINETTE THROUGH 230 PM. KURIMSKI WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:10 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln | 35 min |
| Jul 18, 1:58 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 47 min |
| Jul 18, 2:05 PM CDT | Marine Weather Statement | GRB | 85 min | |
| Jul 18, 2:30 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 45 min |
| Jul 18, 2:54 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto | 51 min |
| Jul 18, 3:07 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca, Waushara, Winnebago | 53 min |
| Jul 18, 3:11 PM CDT | Special Marine Warning | GRB | 34 min | |
| Jul 18, 3:39 PM CDT | Severe Thunderstorm Warning | GRB | Brown | 35 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.